# SDR CA110106013

- Difficulty date: January 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: T62T46C12
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE APU WAS STARTED BEFORE THE FIRST FLIGHT IT FAILED TO START, AND THERE WAS A "BIG BANG" HEARD (SIMILAR TO A SMALL EXPLOSION) AND SOME SMOKE CAME OUT OF THE TAIL SECTION.  A SECOND ATTEMPT FAILED.  AFTER THE LAST FLIGHT WHEN WE INSPECTED THE APU AREA, THE BULKHEAD LOCATED IN FRONT THE APU WAS FOUND PARTIALLY DISBONDED FROM THE FUSELAGE.  SOME OF THE APU MOUNTS WERE FOUND TWISTED.
